# SDR YENA200101

- Difficulty date: May 8, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 9700C1ABF23A
- Part serial: 501815
- Condition: Discharged
- Location: Cabin
- Part time: 2,650 hours, 1,405 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, FLT NR 20, TPA TO JFK, F/A'S ADMINISTERED OXYGEN TO PAX FROM POB IN AFT GALLEY.  FWD A/C RIGHT POB WOULD NOT FLOW WHEN ATTEMPT WAS MADE TO USE IT, APPEARS TO BE EMPTY.  REMOVED AND REPLACED 1 POB IAW MM 35-32-42, BOTTLE SECURED IN FWD BIN.
